Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Can supplements help in weight gain ? What are the merits and demerits of weight gain supplements ?

Hello Doctor, My query is, I m 20 years of age and a bit skinny/slim with the weight of just 62kgs and height around 6 ft. I eat more and drink lot of water to build up muscles and chest ,sometimes I do workout as well, but it has no effect on me. I m doing the same from last 2 years but of no use. please suggest me how do I achieve my goal? Is there any effect of studies/stress on it? Should I proceed for suplements instead of doing this? If I take suplements then what are the merits & demerits of it? please help Doctor .
Asked On : Fri, 27 May 2011
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u r doing right thing but in wrong way
u need to understand which muscle is being used during exercise
better to take advise from trainer
once u learn it u can do it at home
if u taking healthy food then no need to take tab for vitamins
Answered: Fri, 27 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor